HIV Anxiety Support User Group
Stressed
About This Group:

This support group is for those who are suffering from stress or anxiety associated with uncertain HIV status. HIV anxiety is extremely isolating for those who are going through it, as it is often very difficult to discuss with friends and family members. This group is provided for sufferers of HIV anxiety to discuss their fears in a supportive environment. Those with anxiety over non-HIV STDs are also welcome. For personal advice concerning HIV risk, testing, and prevention, please post in the HIV Prevention Community.

Founded by joggen on October 4, 2009
1244 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stressed

Hello Glad I found this forum I had posted in the other forum and got advice my behavior posed no risk I am so thankful for that. I am trying to move on however it's so hard my dr pit me on pep and its rough I asked two drs about stopping but they said keep on it I have three weeks. I keep reading websites and get stressed every more I'm a professional and this is crippling my life along with the pep. Can anyone add anything that might help me? I am seeing a therapist but they also again I put my self at risk and to continue pills ugh. Has anyone taken these pills was it bad for you? Thank you
6 Comments
Blank
Avatar_m_tn
My advice: contact a lawyer and prepare a lawsuit against the doctor who prescribed you PEP for a no risk situation. PEP is a highly toxic medication and can cause permanent organ damage. Physicians are required to take the Hippocratic oath and this action is a clear violation of that. I am dead serious, prepare a lawsuit again the quack doctor who prescribed you PEP, and file a complaint with the Board of Health.
Blank
Avatar_m_tn
Thanks would you think I should stop it then? I asked about monitoring blood for the thirty days I am on it and was told no blood work needed. What kind of organ damage I am so scared and so tired
Blank
Avatar_m_tn
If it were me I would never have taken PEP in the first place. It is a travesty of modern medicine that you were prescribed it. PEP is not like taking a baby aspirin to prevent a heart attack- side effects may include liver and kidney damage.
Blank
Avatar_m_tn
Thanks I think tomorrow I might just check myself to ER and tell them my concerns are maybe they can check out my vitals and stuff and move on it. I am wishing I didn't start it cause I can hardly get out of bed its awful and normally healthy
Blank
Avatar_m_tn
Hello I went to Dr today today and requested liver CBC and other exams I had a new dr and she told me the risk is 1   In 10000 and that my pains and side effects are just worry related I was dumb founded I told her I feel awful and my heart is racing I am so worried about being on these pills and still worried about the oral sex. Please can someone help give me advice. I am worrying About quiting these pills my LAb work will be back Monday not sure if I should contact a specialist or what my therapist has stated after two weeks I should stop pills I am on day twelve I feel like I might die I took a xaxen but it just made me more anxious
Blank
Avatar_m_tn
All I can tell you is that MedHelp's doctors would not have prescribed PEP in this situation. You can read through the archives in the Expert forum to confirm that. The decision is yours whether to continue it or not and I have nothing more to say.
Blank
Recent Activity
Avatar_m_tn
Blank
tony9999 joined this group
Welcome them!
Dec 25
Avatar_m_tn
Blank
ragingpassion joined this group
Welcome them!
Dec 23
Avatar_m_tn
Blank
AngelNegro001 is ...smart Comment
Dec 20
MedHelp Health Answers